Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering from pain in my legs for two days during night pain increases. What I do?

3 Doctors Answered
I am suffering from pain in my legs for two days during n...
Most leg pain results from wear and tear, overuse, or injuries in joints or bones or in muscles, ligaments, tendons or other soft tissues. Leg pain can also be caused by blood clots, varicose veins or poor circulation. To relieve mild pain: stay off your leg as much as possible apply an ice pack or bag of frozen peas to the affected area for 15 to 20 minutes three times a day elevate your leg whenever you sit or lie down please go to a physiotherapist if: you have pain during or after walking you have swelling in both legs your pain gets worse your symptoms don't improve after a few days of home treatment you have painful varicose veins if you feel the pain is from muscle cramp then you need to drink a lot of water because poor fluid intake (dehydration) may predispose to cramps also low blood levels of either calcium or magnesium directly cause cramps.
You found this helpful
I am suffering from pain in my legs for two days during n...
Homoeopathy has good treatment for your problem, without causing adverse effects. It requires study of your case and symptoms in detail. To start with, take homoeopathic medicine rhus tox 200 daily in the morning and in the evening and give feedback after 4 days.
You found this helpful
I am suffering from pain in my legs for two days during n...
Leg pain in young age is mostly due to cramps. To get relief observe the following. 1. Take adequate liquids like fruit juices , buttermilk, lemonade in this summer. Dehydration can cause cramps. 2. Stretch your calf muscles daily. 3. You can massage calf muscles and apply cold pack when they pain. 4. Avoid prolonged standing or sitting cross-legged. Change postures in between. 5. Take calcium supplements. 6. Take healthy nutritious diet. 7. If you are on medicines like diuretics, statins, review with your doctor as they can cause cramps too. If problem persists you need to consult again.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.